Advanced

Spectral asymptotics for Schrödinger operators with periodic point interactions

Kurasov, Pavel LU and Larson, Jonas (2002) In Journal of Mathematical Analysis and Applications 266(1). p.127-148
Please use this url to cite or link to this publication:
author
and
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Mathematical Analysis and Applications
volume
266
issue
1
pages
127 - 148
publisher
Elsevier
external identifiers
  • scopus:0036469857
ISSN
0022-247X
language
English
LU publication?
yes
id
adc83ed7-d933-461a-b615-c09ad2186ced (old id 758099)
date added to LUP
2016-04-04 13:25:42
date last changed
2020-11-29 05:12:22
@article{adc83ed7-d933-461a-b615-c09ad2186ced,
  author       = {Kurasov, Pavel and Larson, Jonas},
  issn         = {0022-247X},
  language     = {eng},
  number       = {1},
  pages        = {127--148},
  publisher    = {Elsevier},
  series       = {Journal of Mathematical Analysis and Applications},
  title        = {Spectral asymptotics for Schrödinger operators with periodic point interactions},
  volume       = {266},
  year         = {2002},
}